# SDR DALA2015081905065

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN AT BS 1380, BETWEEN LONGERONS 13-14L.   REPAIRED IAW SRM 51-30-2, 51-30-5, 53-04, FIG 18, 51-10-3, PAR 14 AND 21.
